# SDR FDEA201908232011

- Difficulty date: August 23, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 28,931 hours, 16,313 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Overserviced
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MEM, PASSING 8000' AT 250 KNOTS  THE NUMBER 2 GENERATOR FAULTED.  TRIED TO RESET THE  GENERATOR PER ECM BUT GEN REMAINED INOP.  PLACED  GEN OFF PER QRH/ECAM.    FOUND NR 2 ENG GEN SLIGHTLY OVER SERVICED. RE  SERVICED GEN REF AMM 12-13-24-00-01. NO DP  INDICATORS POPPED AND NO FAULTS ON GEN CONT UNIT.  RAN ENG MULTIPLE TIMES AND TRANFERED POWER MULTIPLE  TIMES WITH NO FAULTS NOTED IAW  AMM  24-11-00-05-01.
